# SDR ASOA96047

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120051
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Part number: MS312691210S
- Condition: Dirty
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN BOUND TRI-ATL, CREW EXPERIENCED A FLAP CONTROL FAULT.  SYSTEM WAS RESET PER THE POH AND APPROXIMATELY 5 MINUTES LATER, THE FAULT LIGHT ILLUMINATED AGAIN.  THE CREW CHOSE TO DECLARE AN EMERGENCY AND LANDED ZERO FLAPS IN ATL.  LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  CLEANED INBOARD FLAP ACTUATOR CANNON PLUG IAW MM.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
